# SDR AALA20101115DFW03

- Difficulty date: November 14, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 49,095 hours, 6,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 20C ESCAPE PATH LIGHT IS MISSING LAMP.  REPLACED LAMP FOR ROW 20C ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
